# SDR HALA2016110100389

- Difficulty date: November 1, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 27,534 hours, 4,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 2904F
- Part serial: 1A035840
- Condition: Corroded
- Location: Fuselage
- Part time: 27,534 hours, 4,431 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1 WET AREA ,INTERCOSTAL BETWEEN Y - 450 TO Y- 953 AT FR 13A FOUND TO HAVE SUSPECT CORROSION.  CORROSION REMOVAL CARRIED OUT IAW SRM 51-22-00 REV 91.  BLEND DIMENSIONS, LENGTH 1.300" WIDTH. 0.900" DEPTH. 0.035" MATERIAL THICKNESS 0.085".  BLEND AREA FOUND BEYOND LIMIT OF SRM 51-11-15 REV 91.  CORROSION RII C/O FOR LVL 2 CORROSION IAW GMM VOL1 CHAPTER 5 1.8.2 REV 43.  INTERCOSTAL REPLACED IAW DWG F53116242 AND SRM 51-72-11 REV 91.  JOB COMPLETE
